The sweating starts after I take it if i start to move around and stuff.
I cant say what the swearing would be maybe you have just been hangin around a swearin crowd:) I do know it causes aggitation and maybe you just become aggitated easily and it makes the swearing side of you come out. As for the jaw clinching well street speed makes you do this so im sure the pharmacutical speed isnt to far from it! maybe thats just one of your nervous tics as adderall is known to cause permanent tics.
This is a normal reaction to this medication. Sweating, clenching your jaw, talkative, etc. It is an amphetamine and will have these effects on some people. Maybe see your doc and have him check the dosage. Maybe you are on too high of a dose?? And mrspage simply misread your question. No need to snap on her. She is a very helpful member in this community.
Good luck to you!
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 3 answers
Posted 23 Sep 2013 • 1 answer
Posted 1 Jun 2014 • 2 answers
Posted 21 Sep 2014 • 1 answer
Posted 10 Jun 2016 • 2 answers